Show simple item record

AuthorVoss, Floriandc.contributor.author
AuthorGloaguen, Catherinedc.contributor.author
AuthorSchmidt, Volkerdc.contributor.author
Date of accession2020-05-29T10:09:34Zdc.date.accessioned
Available in OPARU since2020-05-29T10:09:34Zdc.date.available
Date of first publication2010dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
KeywordStochastic geometrydc.subject
Keywordrandom geometric graphdc.subject
KeywordCox processdc.subject
KeywordPalm distributiondc.subject
KeywordPoisson approximationdc.subject
Keyworduniform integrabilitydc.subject
Keywordsubadditive ergodic theoremdc.subject
KeywordBlaschke-Petkantschin formuladc.subject
Keywordtelecommunication networkdc.subject
KeywordSIMULATIONdc.subject
KeywordDISTANCESdc.subject
KeywordNETWORKSdc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleScaling limits for shortest path lengths along the edges of stationary tessellationsdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Stochastikuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.1239/aap/1293113145dc.identifier.doiExternal
Source - Title of sourceAdvances in Applied Probabilitysource.title
Source - Place of publicationApplied Probability Trustsource.publisher
Source - Volume42source.volume
Source - Issue4source.issue
Source - Year2010source.year
Source - From page936source.fromPage
Source - To page952source.toPage
Source - ISSN0001-8678source.identifier.issn
Source - eISSN1475-6064source.identifier.eissn
Open AccessBronzeuulm.OA
CommunityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000287837000002uulm.identifier.wos
Bibliographyuulmuulm.bibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record